Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Lake Charles, LA

April 27, 20155 counties in Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 5:53 AM CDT for 5 counties in Texas. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 5:53 AM CDT (10:53 UTC)
Expired
Apr 27, 2015, 6:45 AM CDT
In force
52 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Hardin County, TX, Jasper County, TX, Newton County, TX, Orange County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 84 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:00 AM CDTTORNADO 14 S Browndell, TXTORNADO SNAPPED SEVERAL TREES FOR 3.6 MILES. MOST OF THE PROPERTY DAMAGE WAS DUE TO FALLING TREES ON HOMES, SHEDS AND VEHICLES ALONG THE PATH. FOR MORE INFORMATION SEE PNSLCH.
Apr 27, 6:01 AM CDTHAIL 15 N Silsbee, TX
Apr 27, 6:09 AM CDTTSTM WND DMG1 Sse Buna, TXPUBLIC POSTED PHOTOS OF TREES DOWN AND LARGE BRANCHES WHICH DAMAGED A CAR
Apr 27, 6:15 AM CDTTSTM WND DMGNewton, TXSHERIFFS DEPT REPORTS NUMEROUS TREES DOWN AND POWER OUTAGES COUNTY WIDE.
Apr 27, 6:21 AM CDTTSTM WND DMGBon Weir, TXTREES AND POWER LINES DONW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:27 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2092 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WUUS54 KLCH 271053
SVRLCH
TXC199-241-351-361-457-271145-
/O.NEW.KLCH.SV.W.0029.150427T1053Z-150427T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 AM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ORANGE COUNTY IN SOUTHEASTERN TEXAS...
  HARDIN COUNTY IN SOUTHEASTERN TEXAS...
  EASTERN TYLER COUNTY IN SOUTHEASTERN TEXAS...
  JASPER COUNTY IN SOUTHEASTERN TEXAS...
  NEWTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 645 AM CDT

* AT 553 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM EBENEZER TO NEAR KOUNTZE TO 6 MILES EAST OF
  DAISETTA...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEAUMONT...LUMBERTON...JASPER...SILSBEE...NEWTON...KIRBYVILLE...
  KOUNTZE...DEWEYVILLE...FRED...SARATOGA...BON WEIR...EBENEZER...
  BUNA...BURKEVILLE...EVADALE...CALL...TOWN BLUFF...TOLEDO BEND
  DAM...MAURICEVILLE AND PINE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO IS
NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN
TEXAS.

LAT...LON 3109 9416 3116 9390 3119 9353 3109 9356
      3103 9351 3100 9358 3094 9353 3089 9357
      3082 9355 3064 9368 3059 9368 3057 9373
      3044 9370 3039 9376 3031 9374 3018 9384
      3017 9413 3019 9421 3016 9428 3014 9461
TIME...MOT...LOC 1053Z 264DEG 44KT 3103 9413 3043 9425 3012 9454 

$$

TINGLER
1 follow-up statement
041 
WWUS54 KLCH 271118
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
618 AM CDT MON APR 27 2015

TXC457-271127-
/O.CAN.KLCH.SV.W.0029.000000T0000Z-150427T1145Z/
TYLER TX-
618 AM CDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TYLER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3109 9356 3103 9351 3100 9358 3094 9353
      3089 9357 3082 9355 3059 9368 3057 9373
      3044 9370 3039 9376 3031 9374 3018 9384
      3017 9427 3053 9413 3053 9407 3058 9409
      3064 9405 3111 9407 3116 9390 3119 9353
TIME...MOT...LOC 1117Z 264DEG 44KT 3106 9383 3046 9395 3015 9424 

$$

TXC199-241-351-361-271145-
/O.CON.KLCH.SV.W.0029.000000T0000Z-150427T1145Z/
ORANGE TX-HARDIN TX-JASPER TX-NEWTON TX-
618 AM CDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHWESTERN ORANGE...EASTERN HARDIN...JASPER AND NEWTON
COUNTIES...

AT 617 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARRISBURG TO BUNA TO BEVIL OAKS...MOVING EAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...JASPER...SILSBEE...NEWTON...KIRBYVILLE...
DEWEYVILLE...BON WEIR...BUNA...BURKEVILLE...EVADALE...CALL...TOLEDO
BEND DAM...MAURICEVILLE...PINE FOREST...BROWNDELL...LAKEVIEW...
ROGANVILLE...GIST AND MAYFLOWER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS.

LAT...LON 3109 9356 3103 9351 3100 9358 3094 9353
      3089 9357 3082 9355 3059 9368 3057 9373
      3044 9370 3039 9376 3031 9374 3018 9384
      3017 9427 3053 9413 3053 9407 3058 9409
      3064 9405 3111 9407 3116 9390 3119 9353
TIME...MOT...LOC 1117Z 264DEG 44KT 3106 9383 3046 9395 3015 9424 

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:49 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 27, 4:49 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
449 AM CDT MON APR 27 2015

.DISCUSSION...
QUASI-LINEAR BAND OF THUNDERSTORMS CURRENTLY SWEEPING EASTWARD
THROUGH EASTERN TEXAS EARLY THIS MORNING. ISOLATED SHOWER ACTIVITY
HAS ALSO RECENTLY BEGUN TO SPROUT DOWNSTREAM OF THIS QLCS WITHIN
REGION OF BROAD WAA/ISENTROPIC ASCENT.

QLCS IS PROGGED TO CONTINUE EASTWARD...WITH TSTMS POSING A RISK OF
ALL MODES OF SEVERE WEATHER...ALONG WITH INTENSE RAINFALL RATES
GIVEN MODEL FCST PWATS OF 2+ INCHES. WITH THE ENTIRE FCST AREA
LOOKING TO BE INVOLVED IN AT LEAST THIS INITIAL ROUND OF
TSTMS...EXPANDED THE INHERITED FFA ACCORDINGLY. PENDING THE
EVOLUTION OF THIS INITIAL ROUND OF CONVECTION...A SECOND ROUND
APPEARS LIKELY TO DEVELOP LATER THIS AFTERNOON OR EVENING. OPTED
TO HOLD OF EXTENDING THE WATCH IN TIME AND ALLOW THE DAY CREW TO
FURTHER EVALUATE.

UPPER LOW CURRENTLY NEAR THE TX PANHANDLE EXPECTED TO CONTINUE
SLOWLY EASTWARD...ACCELERATING TWD THE MID MS RIVER VALLEY ON
TUE AS A COOL FRONT PUSHES THROUGH THE AREA. WRAP AROUND MSTR
WILL KEEP A SMALL CHANCE OF SHOWERS IN THE FCST...BUT ALL RAINS
ARE EXPECTED TO END BY WED AS MUCH DRIER AIR SPILLS INTO THE
REGION.

DRY AND MILD WEATHER IS EXPECTED WED AND THU...WITH A GRADUAL WARM
UP FOR THE END OF THE WEEK AND INTO THE WEEKEND AS WEAK RIDGING
BUILDS IN FROM THE WEST.

13

&&

.MARINE...
MODERATE EASTERLY FLOW IS EXPECTED TO PERSIST TODAY AS HIGH
PRESSURE REMAINS EAST OF THE REGION. THE CHANCE FOR SHOWERS OR
THUNDERSTORMS WILL INCREASE TODAY AS A STRONG DISTURBANCE ALOFT
MOVES ACROSS THE SOUTHERN PLAINS...AND SOME OF THE STORMS
ASSOCIATED WITH THIS DISTURBANCE COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING. A SURFACE LOW WILL DEVELOP
OVER TEXAS AND MOVE ACROSS THE REGION TONIGHT...DRAGGING A COLD
FRONT THROUGH THE COASTAL WATERS. THIS WILL BRING AN END TO RAIN
CHANCES...AND RESULT IN A MODERATE TO STRONG NORTHERLY FLOW
TUESDAY AND WEDNESDAY.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  60  66  50 /  80  90  30  10
LCH  80  66  72  53 /  80  60  20  10
LFT  80  67  73  53 /  80  70  20  10
BPT  80  66  72  52 /  90  50  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR LAZ027>033-041>045-052>055-073-074.

TX...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR TXZ180-201-215-216-259>262.

GM...SMALL CRAFT EXERCISE CAUTION FROM NOON CDT TODAY THROUGH THIS
     AFTERNOON FOR GMZ450-452-455-470-472-475.

&&
Hazardous weather outlook, Apr 26, 6:05 AM CDT, 23 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
605 AM CDT SUN APR 26 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
271115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
605 AM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
AREAS OF DENSE FOG CAN BE EXPECTED EARLY THIS MORNING AND A DENSE
FOG ADVISORY IS IN EFFECT.

ISOLATED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON ACROSS PORTIONS OF SOUTHEAST TEXAS. NO SEVERE WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SHOWERS AND THUNDERSTORMS WILL INCREASE BY MONDAY MORNING ACROSS
THE AREA AS A POTENT UPPER LEVEL LOW MOVES INTO TEXAS. CONDITIONS
LOOK QUITE FAVORABLE FOR THE DEVELOPMENT OF SOME STRONG TO SEVERE
STORMS DURING THE DAY MONDAY INTO MONDAY EVENING. SPC CONTINUES TO
INDICATE A SLIGHT RISK FOR SEVERE STORMS...WITH DAMAGING
WINDS AND LARGE HAIL ARE THE LIKELIEST THREATS ALTHOUGH A FEW
TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...MOISTURE WILL BE
ABUNDANT AND THIS WILL LEAD TO THE POSSIBILITY OF STORMS PRODUCING
VERY HEAVY RAINFALL ALONG WITH INTENSE RAINFALL RATES. FLOODING
WILL BE POSSIBLE...ESPECIALLY IN LOCATIONS WHERE TRAINING STORMS
DEVELOP. URBAN AND LOW-LYING AREAS WILL ESPECIALLY BE AT RISK FOR
FLOOD PROBLEMS THROUGH MONDAY NIGHT.

RAIN CHANCES WILL DIMINISH FROM WEST TO EAST TUESDAY...WITH DRY
WEATHER PREVAILING THROUGH THE REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BECOME NECESSARY MONDAY AND MONDAY NIGHT.

GMZ430-432-435-450-452-455-470-472-475-271115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
605 AM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
AREAS OF DENSE FOG CAN BE EXPECTED EARLY THIS MORNING OVER THE
COASTAL LAKES AND BAYS. A DENSE FOG ADVISORY IS IN EFFECT THROUGH
9 AM.

ISOLATED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE DURING THE LATE
MORNING AND AFTERNOON. OCCASIONAL CLOUD TO WATER LIGHTNING CAN BE
EXPECTED ALONG WITH GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY EARLY MONDAY
MORNING...BECOMING MORE NUMEROUS MONDAY INTO MONDAY NIGHT. SOME
STRONG TO SEVERE STORMS WILL BE POSSIBLE...RESULTING IN STRONG
GUSTY WINDS AND POSSIBLY A FEW WATERSPOUTS. FREQUENT CLOUD TO
GROUND LIGHTNING AND VERY HEAVY DOWNPOURS REDUCING VISIBILITIES TO
LESS THAN ONE MILE ARE ALSO EXPECTED TO ACCOMPANY THE STORMS.

A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS EARLY TUESDAY.
STRONG NORTH WINDS ARE EXPECTED TO DEVELOP BEHIND IT...WITH SMALL
CRAFT ADVISORY CONDITIONS POSSIBLE FOR LATE TUESDAY INTO EARLY
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

24

In the hours before

Special weather statement, Apr 27, 4:40 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
440 AM CDT MON APR 27 2015

TXZ180-201-259-261-271000-
SOUTHERN JASPER TX-NORTHERN JASPER TX-HARDIN TX-TYLER TX-
440 AM CDT MON APR 27 2015

...STRONG TO SEVERE THUNDERSTROMS ARE APPROACHING SOUTHEAST TEXAS...

AT 437 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG TO
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLS TO NEAR
COLDSPRING... AND MOVING EAST AT 35 MPH.

THIS LINE OF STORMS WILL CONTINUE TO MOVE EAST INTO SOUTHEAST TEXAS.
WARNINGS FOR THESE STORMS MAY BE NECESSARY OVER THE NEXT HOUR.
RESIDENTS ARE ADVISED TO USE CAUTION AND MONITOR LOCAL MEDIA AND
WEATHER SOURCES.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...JASPER...SILSBEE...WOODVILLE...KIRBYVILLE...
KOUNTZE...SOUR LAKE...COLMESNEIL...CHESTER...THICKET...FRED...
SARATOGA...EBENEZER...ROCKLAND...BUNA...EVADALE...TOWN BLUFF...WARREN
AND WILDWOOD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN
TEXAS.

LAT...LON 3049 9454 3101 9466 3106 9456 3103 9447
      3116 9391 3087 9387 3024 9390 3024 9412
      3016 9412 3019 9417 3017 9427 3012 9429
      3011 9434 3011 9460 3049 9473
TIME...MOT...LOC 0937Z 285DEG 28KT 3147 9493 3055 9519

TINGLER
Local storm report, Apr 27, 5:53 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 AM     TSTM WND DMG     WOODVILLE               30.77N 94.42W
04/27/2015                   TYLER              TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS TREES DOWN FROM WOODVILLE NORTHWEST
            ALONG RTE 287.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:40 AM CDTSpecial Weather StatementLCHHardin, Jasper, Tyler20 min
Apr 27, 4:59 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler61 min
Apr 27, 5:16 AM CDTTornado WarningLCHHardin, Tyler17 min
Apr 27, 6:15 AM CDTTornado WarningLCHJasper, Newton15 min
Apr 27, 6:25 AM CDTSpecial Weather StatementLCHOrange50 min
Apr 27, 6:40 AM CDTSevere Thunderstorm WarningLCHJefferson, Orange50 min
Apr 27, 1:56 PM CDTSpecial Weather StatementLCHNewton64 min
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningLCHJasper, Newton, Tyler47 min
Apr 27, 3:17 PM CDTSevere Thunderstorm WarningLCHNewton43 min
Apr 27, 5:00 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange60 min
Apr 27, 5:59 PM CDTSevere Thunderstorm WarningLCHJasper, Jefferson, Newton, Orange45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.